Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i11.70
pages 40-52

Analytic Designing of Regulators for System with Singular Perturbations

Sergey A. Dubovik
Sevastopol National Technical University

RÉSUMÉ

We propose the synthesis method for linear systems which uses the principles of the perturbation theory. We formulate for a singular perturbed system of differential equations the criterion which realizes in the optimal system the motion close by its dynamic characteristics to the motion of standard singular models of sub-systems.


Articles with similar content:

Procedure of Dynamic Distribution of Service Priorities in Multi-Agent Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Irina S. Gontarenko, Anton V. Sidorenko, Sergey A. Smirnov
The Composition Synthesis of Linear-Quadratic Regulators
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Sergey A. Dubovik
The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov
Optimal Stabilization of a Simple Pendulum in the Unstable Equilibrium Position
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Sergey M. Onishchenko
The Problem of Forming the Structure of Eigenvectors of State Matrix of Continuous Stable System which Guarantees the Absence of Deviation of Its Trajectories from Monotonically Decreasing Curve of Free Motion
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Nina A. Vunder, Anatoliy V. Ushakov